Localisation in a growth model with interaction. Arbitrary graphs. / Menshikov, Mikhail ; Shcherbakov, Vadim.

In: ALEA, Latin American Journal of Probability and Mathematical Statistics, Vol. 17, 2020, p. 473-489.

Research output: Contribution to journalArticle

Published

Standard

Localisation in a growth model with interaction. Arbitrary graphs. / Menshikov, Mikhail ; Shcherbakov, Vadim.

In: ALEA, Latin American Journal of Probability and Mathematical Statistics, Vol. 17, 2020, p. 473-489.

Research output: Contribution to journalArticle

Harvard

Menshikov, M & Shcherbakov, V 2020, 'Localisation in a growth model with interaction. Arbitrary graphs', ALEA, Latin American Journal of Probability and Mathematical Statistics, vol. 17, pp. 473-489. https://doi.org/10.30757/ALEA.v17-19

APA

Menshikov, M., & Shcherbakov, V. (2020). Localisation in a growth model with interaction. Arbitrary graphs. ALEA, Latin American Journal of Probability and Mathematical Statistics, 17, 473-489. https://doi.org/10.30757/ALEA.v17-19

Vancouver

Menshikov M, Shcherbakov V. Localisation in a growth model with interaction. Arbitrary graphs. ALEA, Latin American Journal of Probability and Mathematical Statistics. 2020;17:473-489. https://doi.org/10.30757/ALEA.v17-19

Author

Menshikov, Mikhail ; Shcherbakov, Vadim. / Localisation in a growth model with interaction. Arbitrary graphs. In: ALEA, Latin American Journal of Probability and Mathematical Statistics. 2020 ; Vol. 17. pp. 473-489.

BibTeX

@article{7af8e5743ad744819b318096083ec006,
title = "Localisation in a growth model with interaction. Arbitrary graphs",
author = "Mikhail Menshikov and Vadim Shcherbakov",
year = "2020",
doi = "10.30757/ALEA.v17-19",
language = "English",
volume = "17",
pages = "473--489",
journal = "ALEA, Latin American Journal of Probability and Mathematical Statistics",
issn = "1980-0436",
publisher = "Instituto Nacional de Matematica Pura e Aplicada",

}

RIS

TY - JOUR

T1 - Localisation in a growth model with interaction. Arbitrary graphs

AU - Menshikov, Mikhail

AU - Shcherbakov, Vadim

PY - 2020

Y1 - 2020

U2 - 10.30757/ALEA.v17-19

DO - 10.30757/ALEA.v17-19

M3 - Article

VL - 17

SP - 473

EP - 489

JO - ALEA, Latin American Journal of Probability and Mathematical Statistics

JF - ALEA, Latin American Journal of Probability and Mathematical Statistics

SN - 1980-0436

ER -